# SDR 2021071945450

- Difficulty date: July 17, 2021
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Gulstm 560
- Aircraft serial: 5605574
- Aircraft time: 13,433 hours, 10,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

EMERGENCY LIGHTING: WITH SHIP POWER OFF PASSENGER SAFETY LIGHTS EMERGENCY EXIT LIGHT OVER MAIN DOOR AND
FORWARD HALF OF FLOOR LIGHTS DO NOT WORK, BUT ALL THE LIGHTS WORK WITH BATTERY OR GPU OR SHIPS POWER ON. //
SIGNOFF // REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK IN REF TO CESSNA 560 XL/XLS AMM 33-50-01
OPERATIONAL CHECK COMPLIED WITH IN REF TO CESSNA 560 XL/XLS 33-50-00. NO DEFECTS NOTED
